# SDR HEEA087206

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,357 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELP362D
- Part serial: 35345
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ELT WOULD NOT TEST. SENT TO RJE INTERNATIONAL FOR INSPECTION AND REPAIR.
